# SDR QXEA2013061101062

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 15,683 hours, 16,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Condition: Corroded
- Location: Stringer 32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32P, Z CHANNEL HAS POSSIBLE CORROSION STA-18.25.  REMOVED Z JOINT IAW SRM 51-42-05-02-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-33-00-01.  MATCH DRILLED NEW PART IAW SRM 51-40-07-02-01.  INSTALLED Z JOINT IAW SRM 51-42-05-02-01.  APPLIED SURFACE PROTECTION AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.  APPLIED PRIMER AND TOP COAT IAW SRM 51-25-45-02-01 AND 51-25-15-02-01.
